首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Nominal Presentation of Cubical Sets Models of Type Theory
  • 本地全文:下载
  • 作者:Andrew M. Pitts
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2015
  • 卷号:39
  • 页码:202-220
  • DOI:10.4230/LIPIcs.TYPES.2014.202
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:The cubical sets model of Homotopy Type Theory introduced by Bezem, Coquand and Huber uses a particular category of presheaves. We show that this presheaf category is equivalent to a category of sets equipped with an action of a monoid of name substitutions for which a finite support property holds. That category is in turn isomorphic to a category of nominal sets equipped with operations for substituting constants 0 and 1 for names. This formulation of cubical sets brings out the potentially useful connection that exists between the homotopical notion of path and the nominal sets notion of name abstraction. The formulation in terms of actions of monoids of name substitutions also encompasses a variant category of cubical sets with diagonals, equivalent to presheaves on Grothendieck's "smallest test category." We show that this category has the pleasant property that path objects given by name abstraction are exponentials with respect to an interval object.
  • 关键词:models of dependent type theory; homotopy type theory; cubical sets; nominal sets; monoids
国家哲学社会科学文献中心版权所有